A note on minimal prime ideals
Bull. Korean Math. Soc. 2017 Vol. 54, No. 4, 1281-1291
Published online July 31, 2017
Rasul Mohammadi, Ahmad Moussavi, and Masoome Zahiri
Tarbiat Modares University, Tarbiat Modares University, Higher Education Center of Eghlid
Abstract : Let $R$ be a strongly $2$-primal ring and $I$ a proper ideal of $R$. Then there are only finitely many prime ideals minimal over $I$ if and only if for every prime ideal $P$ minimal over $I$, the ideal $P/\sqrt{I}$ of $R/\sqrt{I}$ is finitely generated if and only if the ring $R/\sqrt{I}$ satisfies the \emph{ACC} on right annihilators. This result extends ``D. D. Anderson, A note on minimal prime ideals, \emph{Proc. Amer. Math. Soc.} 122 (1994), no. 1, 13--14." to large classes of noncommutative rings. It is also shown that, a $2$-primal ring $R$ only has finitely many minimal prime ideals if each minimal prime ideal of $R$ is finitely generated. Examples are provided to illustrate our results.
Keywords : minimal prime ideal, strongly $2$-primal ring, duo ring
MSC numbers : 16D25, 16N60
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd